# SDR USAA011157

- Difficulty date: August 28, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546B77144
- Condition: Cracked
- Location: Fuselage
- Part time: 47,570 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SHELF WEB CRACKED 3 INCHES, RIGHT 18A SHELF.  REPLACED WITH NEW PART PER SRM 51-10-1 AND EO 85230.  (M)
